MathSciNet Relay Station
MathSciNet bibliographic data
MR40430 (12,691b) 30.0X
Goodman, A. W.; Robertson, M. S. A class of multivalent functions. Trans. Amer. Math. Soc. 70, (1951). 127–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement